# SDR ZW0A0305003

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 59,750 hours, 31,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT BOTH AFT OVERWING EXITS, AND THE RT SIDEWALL EMERGENCY LIGHT IN THE TAILCONE, WERE INOPERATIVE.  REPLACED THE BATTERY PN 408822101 IN THE BATTERY PACK FOR THE EXIT LIGHTS, AND REPLACED THE LAMP PN 1315 IN THE TAIL CONE.  CHECK-C 12-03-2002 STL.
